MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-3.5-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Nausea (1970); Decreased Level of Consciousness (4591)
Date of Event 03/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The rns neurostimulators and leads remain implanted and programmed for use.
 
Event or Problem Description
On (b)(6) 2025, the patient presented to the (b)(6) emergency room with nausea, vomiting, and a decreased level of consciousness.A ct scan was performed and showed a large left frontal hematoma in the area of the left thalamus (cm) depth lead.Surgical evacuation of the hematoma was performed.The left neurostimulator was removed to visualize and treat the blood clot on the surface.The neurostimulator was then replaced.There was no report of a fall or trauma.The post-op ct scan showed full evacuation of the hematoma.The patient is no longer hospitalized and the hematoma is now resolved.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key21659739
Report Number3004426659-2025-00019
Device Sequence Number18327241
Product Code PFN
UDI-Device Identifier00855547005342
UDI-Public010085554700534217260724
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDL-330-3.5-K
Device Catalogue Number1007928
Device Lot Number33521-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2025
Initial Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age16 YR
Patient SexFemale